Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Started gym, had soreness followed by tightness in stomach, bloating, penis swelling, taking ponstons. Recovery time?

hi i was in the gym for 2 days last weekend doin few weights an bench situp s ,i was a bit sore on the 1st day an i went back the second day an did the same ,as th week went on it didn get any better my stomach feel tight an bloated but after 3 days my penis was swollen an it was like it for 3 days after so i went to my doctor an he looked an gave me tablets told me to take 3 ponstons a day for 5 days so an if its not better to call back ,whats ur opinion,an how long u think ill be out of sports for
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Good day! I would say 2 weeks will be a safe bet to avoid aggravation and worsening of your condition. I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: I would gladly help you. Best wishes.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor